MathSciNet Relay Station
MathSciNet bibliographic data
MR986649 (90d:52008) 52A30 (54E52)
Gruber, Peter M.; Zamfirescu, Tudor I. Generic properties of compact starshaped sets. Proc. Amer. Math. Soc. 108 (1990), no. 1, 207–214.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement